# SDR SWAA2021042858886

- Difficulty date: March 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Access Door
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CEILING PANEL ESCAPE ROPE ACCESS DOOR CAPTAIN SIDE AT COCKPIT / REPAIRED CEILING PANEL ESCAPE ROPE ACCESS DOOR CAPTAIN SIDE AT COCKPIT IAW 737-600-700-800-900 AMM 25-00-00-340-801 ITEM 8A(1) (2) AND 8E (1)(2)(3)
